# SDR UPS06847151

- Difficulty date: May 23, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00937
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 15R CRACKED AT STA 1734.  REMOVED CRACKED LONGERON SPLICE AND END FITTING AT STA 1734 L15R IAW SRM 51-1-21.  FABRICATED AND INSTALLED LONGERON SPLICE AND END FITTING AT STA 1734-1770 L15R IAW SRM 53-02-02 FIG 10.
